advertisement
Question
Posted by: Antoinette | 2011/10/23

Promensil - Red Clover

Doctor, could the red clover in Promensil cause headaches and a feeling of a " swollen"  brain please?
(when used for hot flushes) What can one use please, I tried Hrt, etc. but nothing seems to work with me, re side effects, please help. Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Antoinette

Yes, it is possible. You should consult your doctor for blood tests to have a full hormonal profile done. He/she also have to determine your thyroid levels and test for diabetes. There are other medication that can be taken for hot flushes but I do suggest that you first consult your doctor to formulate a plan to lesson your symptoms of menopause.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement